Дiї на чотиривимiрному псевдоевклiдовому просторi ℝ2,2 з тривимiрною орбiтою

Автор(и)

  • Parviz Ahmadi Departmental of mathematics, University of Zanjan, University blvd., Zanjan, Iran
  • Salim Safari Departmental of mathematics, University of Zanjan, University blvd., Zanjan, Iran

DOI:

https://doi.org/10.15407/mag18.03.303

Ключові слова:

кооднорiднiсть один, iзометрична дiя, псевдоевклiдiв простiр

Анотація

У цiй роботi ми класифiкуємо зв’язнi групи Лi з точнiстю до спряженостi в Iso(ℝ2,2), якi дiють iзометрично на чотиривимiрному псевдоевклiдовому просторi ℝ2,2 таким чином, що є тривимiрна iндукована орбiта в ℝ2,2. Потiм ми надаємо перелiк груп, що дiють, у двох випадках: з власними та невласними дiями. У випадку власної дiї ми визначаємо явне представлення групи, що дiє, в SO(2,2) ⋉ ℝ2,2 i описуємо орбiти та простори орбiт.

Mathematical Subject Classification 2010: 57S25, 53C30

Посилання

S. Adams, Dynamics on Lorentz Manifolds, World Scientific, 2001. https://doi.org/10.1142/4491

D.V. Alekseevskiı̆, On a proper action of Lie groups, Uspekhi Math. Nauk, 34 (1979), 219-220 (Russian). https://doi.org/10.1070/RM1979v034n01ABEH002875

A.V. Alekseevsky and D.V. Alekseevsky, G-manifolds with one dimensional orbit space, Ann. Global Anal. Geom. 11 (1993), 197–211.

P. Ahmadi and S.M.B. Kashani, Cohomogeneity one de Sitter space $S^n_1$ , Acta Math. Sin. 26 (2010), No. 10, 1915-1926. https://doi.org/10.1007/s10114-010-8142-3

P. Ahmadi and S.M.B. Kashani, Cohomogeneity one Minkowski space $ℝ^n_1$, Publ. Math. Debr. 78 (2011), No. 1, 49-59. https://doi.org/10.5486/PMD.2011.4392

P. Ahmadi, Cohomogeneity one three dimensional anti-de Sitter space, proper and nonproper actions, Differential Geom. Appl. 39 (2015), 93-112. https://doi.org/10.1016/j.difgeo.2015.01.004

P. Ahmadi, Cohomogeneity One Dynamics on Three Dimensional Minkowski Space, J. Math. Phys. Anal. Geom 15 (2019), No. 2, 155-169. https://doi.org/10.15407/mag15.02.155

P. Ahmadi and S. Safari, On Cohomogeneity one linear actions on Pseudo-Euclidean Space ℝp,q, Differential Geom. Appl. 68 (2020), 101584. https://doi.org/10.1016/j.difgeo.2019.101584

P. Ahmadi, S. Safari, and M. Hassani, A classification of cohomogeneity one actions on the Minkowski space ℝ3,1, Bull. Iran. Math. Soc. 47 (2021), 1905-1924. https://doi.org/10.1007/s41980-020-00479-2

L. Berard-Bergery, Sur de nouvells variété riemanniennes d'Einstein, Inst. Élie Cartan 6 (1982), 1-60 (French).

A.J. Di Scala and T. Leistner, Connected subgroups of SO(2,n) acting irreducibly on ℝ2,n, Israel J. Math. 182 (2011), 103-121. https://doi.org/10.1007/s11856-011-0025-5

K. Grove, B. Wilking, and W. Ziller, Positively curved cohomogeneity one manifolds and 3-Sasakian geometry, J. Differential Geom. 78 (2008), No. 1, 33-111. https://doi.org/10.4310/jdg/1197320603

K. Grove and W. Ziller, Curvature and symmetry of Milnor spheres, Ann. of Math. 152 (2000), No. 1, 331-367. https://doi.org/10.2307/2661385

K. Grove and W. Ziller, Cohomogeneity one manifolds with positive Ricci curvature, Invent. Math. 149 (2002), No. 3, 619-646. https://doi.org/10.1007/s002220200225

M. Hassani and P. Ahmadi, Cohomogeneity one actions on the three-dimensional Einstein universe, Geom. Dedicata 206 (2019), 105-150. https://doi.org/10.1007/s10711-019-00479-5

R. Mirzaie and S.M.B. Kashani, On cohomogeneity one flat Riemannian manifolds, Glasgow Math. J. 44 (2002), 185-190. https://doi.org/10.1017/S0017089502020189

P.S. Mostert, On a compact Lie group acting on a manifold, Ann. Math. 65 (1957), No. 3, 447-455. https://doi.org/10.2307/1970056

W.D. Neumann, 3-Dimensional G-Manifolds with 2-Dimensional Orbits, Proceedings of the Conference on Transformation Groups (1968), 220-222. https://doi.org/10.1007/978-3-642-46141-5_16

J. Parker, 4-dimensional G-manifolds with 3-dimensional orbit, Pacific J. Math. 125 (1986), No. 1, 187-204. https://doi.org/10.2140/pjm.1986.125.187

F. Podesta and A. Spiro, Some topological properties of chomogeneity one manifolds with negative curvature, Ann. Global Anal. Geom. 14 (1996), 69-79. https://doi.org/10.1007/BF00128196

C. Searle, Cohomogeneity and positive curvature in low dimension, Math. Z. 214 (1993), 491-498. https://doi.org/10.1007/BF02572419

L. Verdiani, Cohomogeneity one Riemannian manifolds of even dimension with strictly positive sectional curvature, I, Math. Z. 241 (2002), No. 2, 329-339. https://doi.org/10.1007/s002090200417

L. Verdiani, Cohomogeneity one manifolds of even dimension with strictly positive sectional curvature, J. Differential Geom. 68 (2004), No. 1, 31-72. https://doi.org/10.4310/jdg/1102536709

Downloads

Опубліковано

2023-01-10

Як цитувати

(1)
Ahmadi, P.; Safari, S. Дiї на чотиривимiрному псевдоевклiдовому просторi ℝ2,2 з тривимiрною орбiтою. J. Math. Phys. Anal. Geom. 2023, 18, 303-331.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.